Abstract

We point out errors in the derivation of the periodicity of the interference structure of the Mie extinction curve, recently published in ABSORPTION AND SCATTERING OF LIGHT BY SMALL PARTICLES, by C. F. Bohren and D. R. Huffman (Wiley, New York, 1983).

© 1990 Optical Society of America

Full Article  |  PDF Article
Related Articles
Asymptotic behavior of the Mie-scattering amplitude

Phil Attard, Bruce H. J. McKellar, Michael A. Box, and Gary Bryant
J. Opt. Soc. Am. A 3(2) 256-258 (1986)

Sum rules for Mie scattering

Michael A. Box, Bruce H. J. McKellar, Phil Attard, and Gary Bryant
J. Opt. Soc. Am. A 4(5) 795-799 (1987)

Remark about the notation used for calculating the electromagnetic field scattered by a spherical particle

Kusiel S. Shifrin and Ilja G. Zolotov
Appl. Opt. 32(27) 5397-5398 (1993)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (3)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription